# SDR SCNA20140225043

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 52,534 hours, 19,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA PLASTIC EXIT SIGN COVER BROKEN.  REPLACED EXIT SIGN COVER.
